On Exchange of Stabilities in Ferromagnetic Convection in a Rotating Ferrofluid Saturated Porous Layer
Publish place: Journal of Applied Fluid Mechanics، Vol: 7، Issue: 1
Publish Year: 1393
Type: Journal paper
Language: English
View: 227
This Paper With 8 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_JAFM-7-1_016
Index date: 25 January 2022
On Exchange of Stabilities in Ferromagnetic Convection in a Rotating Ferrofluid Saturated Porous Layer abstract
In the present paper, first of all, it is proved that the ‘principle of the exchange of stabilities’ is not, in general valid, for the case of free boundaries and then a sufficient condition is derived for the validity of this principle in ferromagnetic convection, for the case of free boundaries, in a horizontal ferrofluid saturated porous layer in the presence of a uniform vertical magnetic field and uniform rotation about the vertical axis.
On Exchange of Stabilities in Ferromagnetic Convection in a Rotating Ferrofluid Saturated Porous Layer Keywords:
On Exchange of Stabilities in Ferromagnetic Convection in a Rotating Ferrofluid Saturated Porous Layer authors
J. Prakash
Department of Mathematics, Himachal Pradesh University, Summer Hill, Shimla-۱۷۱۰۰۵, India